# SDR FDEA201411143679

- Difficulty date: November 14, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 86,150 hours, 36,343 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: ALC7065451
- Part serial: R85489
- Condition: Delaminated
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB TE ACCESS PANEL 334HB HAS DELAMINATION INNER OTBD SECTION  OF PANEL.  REPAIR PANEL 334HB IAW SRM 51-71-00 VOL II.  PREP & PAINT IAW SRM 51-21-02 VOL II.
